# SDR CALA2025051204621

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,007 hours, 26,823 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND FAULT LIGHT AND FAN FAULT LIGHT ILLUMINATED ON LTV BIN RACK. REF LOG PAGE 4758986DUE TO A/C HISTORY SLIGHT ELECTRICAL SMELL IN COCKPIT AND CABIN LOG PAGE 4758986 UNABLE TO RESET LTV BIN RACK FAULT LIGHTS, RECOMMENDED ACTIONS R&R LTV BIN RACK PN N23501-105 / R&R FAN ASSEMBLY PN N92002-109. UAL MX MONITORED THE LTV SYSTEM AND REPORTED MULTIPLE TIMES FAULT LIGHTS COME ON LOCKED BY TOMC APPLIED NEF 4410U PULL AND COLLARED IFE SYSTEM. IFE AC POWER 1 I FE AC POWER 2 IFE DC CONTROL. INSUFFICENT TIME TO R&R LTV BIN RA CK AND LTV FAN ASSEMBLY. SYSTEM DEACTIVATED PLACING SYSTEM ON NE F 4410U, DUE TO TECHNICAL ISSUES WITH COORDINATED WITH TOMC THE ITEM COULD NOT GET DEFFERED DUE TO 4410U ITEM NEF NUMBER INVALID . R&R LTV BIN RACK PN N23501-105 / R&R FAN ASSEMBLY PN N92002-10 9. SHOULD BE WORKED 21:00 IAH LOCAL TIME THALES THIRD SHIFT THALES LTV SYSTEM CAN BE DEACTIVATED AND PLACED ON NEF ALL NEF STEPS HAVE BEEN COMPLETED UNLOCKED BY TOMC PLACING ON MEL 4410U. SYSTEM LOCKED OUT BY THALES NOC  MEL 4410U APPROVED BY TOMC MEL 4410U DEFERRAL REJECTED BY TOMC. ITEM NEEDS TO BE REPAIRED AND ENSURED THAT THERE IS NO ELEC SMELL. THALES - RACK PN N23501-105 AND FAN FAULT PN N92002-109 WILL NEED TO BE REPLACED R&R FAN ASSEMBLY IAW AMM 44-20-18 & BINR&R FAN FAULT SENSING ASSEMBLY IAW AMM 44-20-18-020-801. OPS CHECK GOOD. NO FAULTS AFTER LTV SYSTEM RUNNING FOR SEVERAL HOURS.
